# SDR AALA202412020025

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 73,920 hours, 34,255 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 2 ON RH HORIZONTAL STABILIZER. MAINTENANCE REPLACED ELEVATOR HINGE ARM END FITTING 2 ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001 AND AMM 55-16-42-400-001-A.
